# SDR ASAA0853318

- Difficulty date: August 3, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 5,615 hours, 1,683 cycles
- Engine: Ge CFM567B24
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 704G
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 25,547 hours, 10,438 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX FAIL MESSAGE ILLUMINATED INTERMITTENTLY FOR 15 MIN THEN HARD FAILED SEVERAL MINUTES LATER THE ASSOCIATED PWS FAIL ILLUMINATED, BOTH STAYED ON FOR REMAINDER OF FLT. FOUND WXR RT DEAD, WOULD NOT EVEN TEST. REPLACED WXR R/T REF MM 34-43-41 OPS CK OK. PART VERIFICATION COMPLETED.  GROUND VERIFICATION COMPLETED.
